MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE G-LOK, NO LOOP

STRYKER ENDOSCOPY-SAN JOSE G-LOK, NO LOOP
Model Number F
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.The product code, product description, and 510k number are not known at this time.However, should it become available it will be provided in future reports.Filing on behalf of oem tag medical.
 
Event or Problem Description
It was reported that the device broke and unintended material remained in the joint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not received for evaluation at stryker endoscopy.The device was received at tag for evaluation.Based on the tag service record attached, the reported failure ¿[the surgeon was using the no-loop glok to fixate a distal biceps repair.After passing, the surgeon tested the tension of the tendon and wanted to make sure the button was against the cortex, and the center of the button seemed to break off, with suture pulling back through the tunnel.The piece at the center of the button remained in the patient and could not be retrieved.]¿ was confirmed.According to tag: " yes, g-lok cover (pn 10300co) pulled out of the g-lok body.The item produced to customer with no loop.The llop should be inserted in accordance with ifu 234grst.Tag engineering department assume that during loop insertion process too much force was activated on the cover and it pulled out the g-lok body.Correction: no correction action needs to be performed.Failure mode: g-lok cover missing.Root cause: abnormal use by customer" alleged failure: center of the button broke off manufacture date is not known.

Brand Name
G-LOK, NO LOOP
Common Device Name
UNK
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10246569
Report Number0002936485-2020-00260
Device Sequence Number19439455
Product Code MBI
UDI-Device Identifier10810190010027
UDI-Public10810190010027
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF
Device Catalogue Number234-100-000
Device Lot Number18E02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight79